# SDR REXA2017060300674

- Difficulty date: June 3, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 23,396 hours, 15,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Part number: SH670320774
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAPHRAM THAT SITS ON TOP OF STRINGER 26R HAS CORROSION BETWEEN BS 364 AND 349, IN THE FWD E & E BAY.  REMOVED AND REPLACED THE DIAPHRAM IAW SRM 51-42-21, & 51-42-06 .
